# SDR IPXA10562771

- Difficulty date: August 30, 2010
- Submitted: September 24, 2010
- Operation: Air carrier
- Aircraft: N424UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25369
- Aircraft time: 22,227 hours, 14,706 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin Panel
- Condition: Gouged
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3, L/W INBD MAIN FLAP L/E EXTERNAL SURFACE IS GOUGED JUST AFT OF TRUNNION FAIRING DOOR.  R & R FLAP L/E SKIN PANEL IAW SRM 51-40-02-0G & SOPM 20-50-01.
